# SDR USAA920081497

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 26,404 hours, 9,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 938 MCO-CLT - EES - R2 DOOR SLIDE WILL NOT ARM.  MAINTENANCE CLEANED AND LUBED THE GIRT BAR.  OPERATIONAL CHECK GOOD.  (S)
